# SDR ASAA2017112722709

- Difficulty date: November 27, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 19,920 hours, 6,490 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV SENSOR DC-1 CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED.  RESET NAV SENSOR DC-1 CIRCUIT BREAKER IAW AMM 20-61-01.
